EconPapers    
Economics at your fingertips  
 

Mixed variational inequalities and economic equilibrium problems

I. V. Konnov and E. O. Volotskaya

Journal of Applied Mathematics, 2002, vol. 2, issue 6, 289-314

Abstract: We consider rather broad classes of general economic equilibrium problems and oligopolistic equilibrium problems which can be formulated as mixed variational inequality problems. Such problems involve a continuous mapping and a convex, but not necessarily differentiable function. We present existence and uniqueness results of solutions under weakened P‐type assumptions on the cost mapping. They enable us to establish new results for the economic equilibrium problems under consideration.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X02106012

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:6:p:289-314

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2:y:2002:i:6:p:289-314